# SDR P5CA0501383

- Difficulty date: July 24, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 65,608 hours, 14,661 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65B1091739
- Part serial: NSN
- Condition: Missing
- Location: Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT WALKAROUND, FOUND LEFT BODY GEAR O/B SHOCK STRUT DOOR MISSING.  REPLACED DOOR PER MM 32-14-06.
